# SDR SIMA200327202

- Difficulty date: September 27, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD TWO EMERGENCY FLOOR STRIP LIGHTS INOPERATIVE AND BOTH FORWARD OVERHEAD EXIT SIGNS INOPERATIVE.  RAI BATTERY POWER SUPPLY AND NR 1 EMERGENCY BATTERY POWER SUPPLY OFF, P/N 20131A AND S/N 65143, EMERGENCY BATTERY P/N 110049, S/N 13617.  (M)
